# SDR REXA2022040700629

- Difficulty date: March 9, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 28,669 hours, 20,268 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Angle
- Part number: SH6703324294
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE ANGLE AT FS. 333 R/H IS CORRODED. AT STRINGER 23R - REPLACED SPICE ANGLE IAW CRJ900 SRM 51-42-06-001-001-A01 51-40-11-001-001-A01
